# SDR CA990630049

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH PEMCO SB 727-53-003-001R1 FOR AMC FOR AD 98-23-51 MISSING FASTENERS BETWEEN STA 480 TO 620 WHERE STR 3L WAS REMOVED DUE TO A/C MOD FROM PAX TO CARGO.   ALSO SAME FOUND WHERE SECTION OF FRAMES WERE REMOVED DUE TO MOD PER SB.  ALL ORIGINAL FASTENER HOLES WERE TO BE PICKED UP WHEN INSTALLING FUSE DOUBLERS.  ALSO, FUSE DOUBLER/TRIPLER INTERNAL SPLICE PLATES WERE MISSING.   MISSING PARTS INSTALLED.
